You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
INVERSE SPECTRUM PROBLEMS FOR BLOCK JACOBI MATRIX
Zhu Ben-ren, K.R. Jackson and R.P.K. Chan
Journal of Computational Mathematics
Vol. 11, No. 4 (OCTOBER 1993), pp. 313-322
Stable URL: http://www.jstor.org/stable/43692566
Page Count: 10
You can always find the topics here!Topics: Matrices, Algorithms, Bibs, Eigenvalues, Spectrum problem, Mathematical problems, Polynomials, Inverted spectra, Computational mathematics, Inverse problems
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
By establishing the spectrum (matrix) function for the block Jacobi matrix, theorems of existence and uniqueness for the inverse problem and algorithms for its solution are obtained. The study takes into account all possible multiple-eigenvalue cases that are very difficult to deal with by other means.
Journal of Computational Mathematics © 1993 Institute of Computational Mathematics and Scientific/Engineering Computing